I have been on levothyroxine for 2 months. My hair starting falling out a few months before I started taking it. If I am on this medication for a few months will it help my hair from falling out? I am also having a hard time keeping my weight on. I have always been a small person but I can't afford to lose a pound. Any suggestions would help I forgot. I had radiation on my thyroid so I no longer have one.
I take 150 mcg for my thyroid problem and have seen no real change in my thermal issues,my weight,or my hair. Not sure of side effects of this medication. You should ask your doctors.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Dec 2018 • 18 answers
Updated 7 Feb 2018 • 1 answer
Updated 19 Mar 2018 • 1 answer
Updated 12 Apr 2018 • 1 answer
Updated 7 days ago • 1 answer